MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 4; PROSTHESIS, KNEE
Catalog Number 00598003702
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00596401552 - femoral component option size e right compatible with lps-flex prolong - 63118997.40596009900 - taper plug unf - 63558546.3003940002 - refobacin bone cement r 2x40g - a640aj1701.00596403212 - articular surface size ef 12 mm height ''use with plate 3 - 64428181.00597206532 - all poly petella standard cemented size 32 mm diameter 8.5 mm thickness - 64530937.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial right total knee arthroplasty.Subsequently, the patient is planning to be revised due to pain, swelling, instability, reduced mobility, and aseptic tibial loosening as indicated on bone scan.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b6; b7; d2; g1; g3; g6; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 the event is confirmed.No devices were received.Photographs of patient's knee were provided showing some bruising and swelling.The device history record was reviewed and no discrepancies relevant to the reported event were found.Operative notes were provided and reviewed by a healthcare professional.Revision operative notes state that patient was revised due to pain and tibial loosening and noted that the patient had a bone scan indicated tibia loosening.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient was revised due to pain, swelling, instability, reduced mobility, and aseptic tibial loosening as indicated on bone scan.The patellar implant was retained while all tibial and femoral components were revised without complication.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3; b4; b5; d2; d6b; d10; e1; e2; e3; g1; g2; g3; g6; h1; h2; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22862254
Report Number0002648920-2025-00220
Device Sequence Number7733388
Product Code JWH
UDI-Device Identifier00889024217584
UDI-Public(01)00889024217584(17)270131(10)63535344
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598003702
Device Lot Number63535344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/03/2025
11/11/2025
12/15/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/10/2025
11/25/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite